Journal of the Mathematical Society of Japan

G-s-cobordant manifolds are not necessarily G-homeomorphic for arbitrary compact Lie groups G

Katsuo KAWAKUBO

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 45, Number 4 (1993), 599-610.

Dates
First available in Project Euclid: 19 November 2008

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1227105053

Digital Object Identifier
doi:10.2969/jmsj/04540599

Mathematical Reviews number (MathSciNet)
MR1239338

Zentralblatt MATH identifier
0818.57021

Subjects
Primary: 57R80: $h$- and $s$-cobordism
Secondary: 57R85: Equivariant cobordism 57S15: Compact Lie groups of differentiable transformations

Citation

KAWAKUBO, Katsuo. $G$ - $s$ -cobordant manifolds are not necessarily $G$ -homeomorphic for arbitrary compact Lie groups $G$. J. Math. Soc. Japan 45 (1993), no. 4, 599--610. doi:10.2969/jmsj/04540599. https://projecteuclid.org/euclid.jmsj/1227105053


Export citation